• Danielle Jolla, United States says, "I love your online pharmacy Because of your quick shipping and reasonable prices."
  • Jill Barrella, United States says, "Seemed easy to purchase, reasonable prices. Good customer service when I used it."
  • Brian Pavey, United States says, "I am very satisfied with IDM and plan on making more purchases in the future. IDMs prices are low which makes it very compelling to use over conventional pharmacies with high copays and more restrictions continually implemented."
  • Eric Gonzales, United States says, "The website is very user friendly, there is a lot of variety and checking out was easy."
  • Albert Martinez, United States says, "Very organized and efficient concerning delivery and products are great. Very satisfied, impressed with delivery and product."
  • Natalie Wallace, United States says, "I absolutely love getting my medications at a great price and I always get that here. And I recommend this site to my family and friends."
  • Click to find International Shipping charges at our pharmacy.
    Shop & Earn @ InternationalDrugMart
    Easy and secure shopping @ InternationalDrugMart.com.
    Get your instant Coupon now!
    Price challenge
    Graphical representation showing How to order at International Drug Mart Graphical representation showing
    How to order at International Drug Mart
    You can find the latest happening of our pharmacy Visit to discuss on various diseases and conditions
    Follow us on Twitter
    You are here: Home > Pharmacy > A > Aceclofenac-Paracetamol-Tizanidine
    Drug Information
    Share drug information with your friendsClick here to print this information

    What is Aceclofenac–Paracetamol–Tizanidine used for?

    Aceclofenac–Paracetamol–Tizanidine is used to treat pain and inflammation. It is a fixed dose combination product of 3 medications: Aceclofenac, Paracetamol and Tizanidine.

    Aceclofenac is prescribed for the treatment of pain and inflammation caused by osteoarthritis, rheumatoid arthritis or ankylosing spondylitis. It belongs to a class of medications known as non-steroidal anti-inflammatory drugs. Aceclofenac works by blocking a substance in the body called cyclo-oxygenase.

    Paracetamol is indicated for the treatment of mild-to-moderate pain, fever, headache, toothache and other minor aches. It belongs to a group of medicines known as analgesics. Paracetamol works by stopping the production of chemicals in the body called prostaglandins.

    Tizanidine is used to treat muscle spasms, cramping and tightness of muscles associated with conditions such as multiple sclerosis and spinal cord injury. It is a short-acting muscle relaxant that works by blocking certain nerve signals that are sent to the brain.

    Aceclofenac–Paracetamol–Tizanidine may also be used to treat other conditions as determined by your doctor.

    What is the recommended dosage of Aceclofenac–Paracetamol–Tizanidine?

    The dosage of Aceclofenac–Paracetamol–Tizanidine prescribed to each patient will vary. Always follow your physician’s instructions and/or the directions on the prescription drug label.

    Take Aceclofenac–Paracetamol–Tizanidine by mouth.

    What if you miss a dose of Aceclofenac–Paracetamol–Tizanidine?

    If your physician has instructed or directed you to take Aceclofenac–Paracetamol–Tizanidine medication in a regular schedule and you have missed a dose of this medicine, take it as soon as you remember. However, if it is almost time for your next dose, then skip the missed dose and go back to your regular dosing schedule. Do not double the doses unless otherwise directed.

    What if you overdose on Aceclofenac–Paracetamol–Tizanidine?

    Any medication taken in excess can have serious consequences. If you suspect an overdose of Aceclofenac–Paracetamol–Tizanidine, seek medical attention immediately.

    What other drugs could interact with Aceclofenac–Paracetamol–Tizanidine?

    It may be noted that drugs other than those listed above may also interact with Aceclofenac–Paracetamol–Tizanidine.

    Usually drug interactions occur when it is taken with another drug or with food. Before you take a medication for a particular ailment, you should inform the health expert about intake of any other medications including non-prescription medications, over-the-counter medicines that may increase the effect of Aceclofenac–Paracetamol–Tizanidine, and dietary supplements like vitamins, minerals and herbal, so that the doctor can warn you of any possible drug interactions.

    Aceclofenac–Paracetamol–Tizanidine can interact with beta-blockers, barbiturates, antiarrhythmics and diuretics.

    Do let your doctor know if you smoke, consume alcohol or caffeinated drinks, or use illegal drugs as these may interfere with the action of your medication. Make sure to inform your doctor of any medical conditions you may have, or any family history of medical problems. Do not start or stop using any medicine without consulting your doctor.

    What are the side effects of Aceclofenac–Paracetamol–Tizanidine?

    Like other medicines, Aceclofenac–Paracetamol–Tizanidine can cause some side effects. If they do occur, the side effects of Aceclofenac–Paracetamol–Tizanidine are most likely to be minor and temporary. However, some may be serious and may require the individual to inform the doctor or visit the nearest hospital immediately.

    It is pertinent to note that side effects of Aceclofenac–Paracetamol–Tizanidine cannot be anticipated. If any side effects of Aceclofenac–Paracetamol–Tizanidine develop or change in intensity, the doctor should be informed as soon as possible.

    Aceclofenac–Paracetamol–Tizanidine can cause side effects such as nausea, stomach upset, abdominal pain, dizziness and loss of appetite. This is not a complete list of all side effects. Do concur with your doctor and follow his directions completely when you are taking Aceclofenac–Paracetamol–Tizanidine.

    What are the questions to ask your doctor before taking Aceclofenac–Paracetamol–Tizanidine?

    Is it possible for me to take Aceclofenac–Paracetamol–Tizanidine with other drugs?
    Should certain beverages, foods and other products be avoided when I take Aceclofenac–Paracetamol–Tizanidine?
    What are the possible drug interactions of Aceclofenac–Paracetamol–Tizanidine?
    How will Aceclofenac–Paracetamol–Tizanidine work in my body?
    How should Aceclofenac–Paracetamol–Tizanidine be taken?
    How to reduce the risk of Aceclofenac–Paracetamol–Tizanidine drug interactions and side effects?


    The health and medical information provided here is intended to supplement and not substitute for the expertise and judgment of your physician, pharmacists or other health care professional. It should not be understood to indicate that the use of Aceclofenac–Paracetamol–Tizanidine is safe, appropriate or effective for you. Always consult your health care professional before using this, or any other, drug.


    Share this Article!

    Ask or Reply Questions
    Posted By... IDMRx User | 2013-11-14
    what do you recommend for pain relief....I have torn cartiledge under my knee cap causing severe pain. Reply
    Replied by Pharmacist @ IDM
    Hi, Yes! I would suggest the same Aceclofenac-paracetamol-tizanidine, which surely reduces your severe pain.
    Back to top^